# SDR DL76G050761

- Difficulty date: December 4, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 18,024 hours, 2,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Damaged
- Location: Seat 15 A/B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FWD EMERGENCY EXIT LIGHT ASSY 15 A/B DAMAGED.   REP FWD EMERGENCY LIGHT ASSY AT SEAT 15 A/B, CK GOOD.
